# SDR OZIA013127002

- Difficulty date: February 20, 2000
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 1,692 hours, 1,881 cycles
- Engine: Pwa PW306B
- Engine time: 1,692 hours, 1,881 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 31B419702
- Part serial: 897896
- Condition: Defective
- Location: Rt Engine
- Part time: 934 hours, 1,123 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE EXCEEDANCE, ZONE B, AT 935.8 DEGREES FOR 20.2 SECONDS.  REMOVED AND REPLACED SOLENOID VALVES UPPER AND LOWER.  OPS CHECK GOOD.
